# SDR UALA2012093005534

- Difficulty date: September 28, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 72,042 hours, 26,959 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Terminal Block
- Condition: Loose
- Location: Window
- Component: Window
- Component part number: 141W740044
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

J1 TERMINAL BLOCK IS LOOSE ON WINDOW.  WINDSHIELD REQUIRES REPLACEMENT.  ISSUE COA 507402 FOR REPLACEMENT.  REPLACED WINDOW PER COA 507402, REF PTT SEQ #0422088.  AFTER WINDOW REPLACEMENT, FOUND LWR TERMINAL BLOCK CONTACTING THE GLARESHIELD.  REPLACED WINDOW AGAIN, AND STILL HAD FIT ISSUE.  DETERMINED INTERFERENCE WAS AT BRACKET.  FABRICATED AND INSTALLED A NEW 085625233T8102-8 BRACKET AND VERIFIED ADEQUATE CLEARANCE NOW EXITS WITH TERMINAL BLOCK.
